This is page 1 of 1 (This thread has 16 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
sorry if this is tmi but I need someone to put my mind at rest.
I am on the depo provera (sp?) injection. I have been for over a year now. Since then I have had no bleeding or periods.
Anyway on Friday night me and my husband had sex. It was a little incomfortable for some unknown reason but not painful. Anyway, since then I have been bleeding (bright red) continuously, except on sunday it went like a brown sludge (sorry) Monday and today it is bright red again. Its not a profuse amount like a period but I still need to use a panty liner as it can soak through. It doesn't smell so I doubt it is an infection. DH didn't bleed in me either. (sorry again) I am not in pain now, just a little uncomfortable.
Please can someone tell me that everything is ok? I am scared about what is happening to my body.
I'd say go to doctors. Painful cerivx sounds like it could be an eroded cervix, but don't think that would be associated with quite so much blood. Might be that and a period combined. When is your depo next due? Is it soon?
Oh god. I have spent the last half an hour on the toilet I am bleeding that much. Lots and lots of clots. (sorry) Its not painful though. If it was a period then I would be in pain surely? I have suffered with really really bad painful periods since they first started when I was 14 thats why I went on the depo in the end in the hope it would stop them. I've had nothing like this since I started on it
Scared... phone NHS Direct 0845 46 47 and have a chAt to them aout what's goiNg oN. I had some strange bleeding the other month and I got put straight through to a nurse (who was also a midwife) who was very helpful... Give them a ring, love.
Don't wait any longer - ring the GP surgery now. Please - if you're bleeding that heavily and feeling faint (even if it's psychosomatic) you shouldn't waste any more time. Chances are that it's either hormonal or a cervical erosion (quite common - and can bleed heavily). It's highly unlikely to be cancer as you'd have had more symptoms than this before now. Get it checked today - even if only to put your mind at rest.
I just rang the doctor and she said that its probably a period. that even though i had my last injection 2 days late i shouldnt be pregnant as really you area safe til 5 days late. she said to just take paractamol and eat stuff with iron in it
Don't leave it at that though go and see the GP any bleeding after sex should be investigated and as other people have said have that smear and i would suggest some swabs to rule out any latent infection( you could have an infection from years ago thats only now active) or if you've had a previous infection it may not have cleared properly!!!